# SDR ASAA2022120141266

- Difficulty date: December 1, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750115
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BS 947 BOTH FLOOR LUGS HAS CORROSION. GROUNDED - YES. BLENDED CORROSION ON CARGO TRACKS REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2, REPAIRED TRACK A- LBL 3.8 IAW B737-700 SRM 53-00-53-2R-3. MIG 5 GENERATED RBL 13.8 REPAIRED ON WO 1020805-1000-0082 OK327973.W= 1." O= .075" R= .058" L= 4." D= .017".
